# SDR ASAA1159249

- Difficulty date: March 14, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 11,704 hours, 3,836 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Popped
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LEVEL OFF AT CRUISE ALT MASTER CAUTION ILLUMINATED AND THE STBY PWR OFF LIGHT ALSO ILLUMINATED.  RAN QRH.  ALSO NOTICED CB C2 POPPED.  RESET STBY BUS SECT 2 C/B.  STBY PWR SYS TESTS GOOD REF TASK 24 34 00 710 802.  NO HISTORY.
